MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 48

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 48
Model Number 01.26.45.0048
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-nov-2019.Lot 1901411: 200 items manufactured and released on 02-may-2019.Expiration date: 2024-04-21.No anomalies found related to the problem.To date, 144 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Acetabular wall bone fracture during cup positioning.A cemented cup was used to complete the surgery.
 
Additional Manufacturer Narrative
On 15-january-2020 we become aware that the device involved in this case was no longer available.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9346912
Report Number3005180920-2019-00968
Device Sequence Number16827782
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Model Number01.26.45.0048
Device Catalogue Number01.26.45.0048
Device Lot Number1901411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR